International Journal of Hybrid Systems
Volume 2 · Number 4 · December 2002
 
CONTENTS
   
Stephane Blouin, Martin Guay and Karen Rudie 297
Discrete Abstractions for Nearly Integrable Continuous Systems: The
Two-Dimensional Case
 
   
Boris M. Miller and Karen V. Stepanyan 337
Observation Control for Discrete-Continuous (Hybrid) Stochastic Systems with the Estimate Dependent Noise  
   
Renming Wang, Xinzhi Liu and Zhihong Guan 369
Stability Analysis in Terms of Two Measures for Impulsive Hybrid Systems  
   
Amar Khoukhi and Adlene Moualek 383
Gentic Agnets: A New Class of Quasi-Biologic Algorithms  
 
ISSN 1534-0422
Printed in the United States of America                                   2002 Nonpareil Publishers